Página Pessoal

Mário João de Jesus Branco

Contactos

Departamento de Matemática

Sala/Gabinete 6.2.22
Ext. Principal 26247 Ext. Alt 26105
Telefone Direto 217500657
Email mjbranco@ciencias.ulisboa.pt

Carreira Docente Universitário
Categoria Professor Auxiliar

Indicadores

ResearcherID
Orcid

Palavras Chave

Keywords


Publicações selecionadas
  • Branco, M.J.J.; Gomes, G.M.S.; and Gould, V., Ehresmann monoids, Journal of Algebra 443 (2015), 349-382
  • Branco, M.J.J.; and Pin, J.-É., Equations defining the polynomial closure of a lattice of regular languages, Lecture Notes in Computer Science 5556, part 2 (2009), 115-126
  • Branco, M.J.J., Two algebraic approaches to variants of the concatenation product, Theoretical Computer Science 369, Issue 1-3 (2006), 406-426
  • Branco, M.J.J., Varieties of languages, In "Semigroups, algorithms, automata and languages" - Proceedings of workshops held at the International Centre of Mathematics, CIM, Coimbra, Portugal, May, June and July 2001, Gomes, Gracinda M. S. et al. (ed.), World Scientific, 91-132 (2002)
  • Araújo, Isabel M.; Branco, Mário J.J.; Fernandes, Vitor H.; Gomes, Gracinda M.S.; and Ruškuc, N., On generators and relations for unions of semigroups, Semigroup Forum 63, No.1 (2001), 49-62